# SDR ASOA03443

- Difficulty date: September 3, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE TAIL CONE MOUNTING BRACKETS AND SEAL RETAINERS WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE TAIL CONE MOUNTING BRACKETS AND SEAL RETAINERS IAW SRM 51-25-01.  (M)
